Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the number of lattice points in a compact $ n$-dimensional polyhedron


Author: Marysia Tarnopolska-Weiss
Journal: Proc. Amer. Math. Soc. 74 (1979), 124-127
MSC: Primary 10J25
DOI: https://doi.org/10.1090/S0002-9939-1979-0521885-3
MathSciNet review: 521885
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An estimate of lattice points, subjected to the orthogonal group $ O(n)$, is obtained for a compact n-dimensional polyhedron.


References [Enhancements On Off] (What's this?)

  • [1] Burton Randol, On the Fourier transform of the indicator function of a planar set, Trans. Amer. Math. Soc. 139 (1969), 271-278. MR 0251449 (40:4678a)
  • [2] Marysia Tarnopolska-Weiss, On the number of lattice points in planar domains, Proc. Amer. Math. Soc. (to appear). MR 486837 (81h:10068)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10J25

Retrieve articles in all journals with MSC: 10J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521885-3
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society